| Catalog Number |
5100120472 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the device overheated during a surgical procedure at the user facility.No information was available regarding patient involvement, adverse consequences, surgical delay or medical intervention.
Additional Manufacturer Narrative
Additional information: d4 gtin updated device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
No new information.